# SDR COEA2011120205821

- Difficulty date: December 2, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Aircraft time: 31,807 hours, 30,700 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S57613201004
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION: LT AILERON FIXED TRAILING EDGE, TRAILING EDGE CHANNEL HAS AREAS OF CORROSION (LENGTH 1.437", WIDTH 4.062").  SUBMITTED TO ATR, REPAIR PER ATR SRAS.
